Goldie extending property on the class of $z$-closed submodules
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
In this article, we define a module $M$ to be $G^{\, z}$-extending if and only if for each $z$-closed submodule $X$ of $M$ there exists a direct summand $D$ of $M$ such that $X\cap D$ is essential in both $X$ and $D$. We investigate structural properties of $G^{\, z}$-extending modules and locate the implications between the other extending properties. We deal with decomposition theory as well as ring and module extensions for $G^{\, z}$-extending modules. We obtain that if a ring is right $G^{\, z}$-extending, then so is its essential overring. Also it is shown that the $G^{\, z}$-extending property is inherited by its rational hull. Furthermore it is provided some applications including matrix rings over a right $G^{\, z}$-extending ring.
Abstract
In this article, we define a module $M$ to be $G^{\, z}$-extending if and only if for each $z$-closed submodule $X$ of $M$ there exists a direct summand $D$ of $M$ such that $X\cap D$ is essential in both $X$ and $D$. We investigate structural properties of $G^{\, z}$-extending modules and locate the implications between the other extending properties. We deal with decomposition theory as well as ring and module extensions for $G^{\, z}$-extending modules. We obtain that if a ring is right $G^{\, z}$-extending, then so is its essential overring. Also it is shown that the $G^{\, z}$-extending property is inherited by its rational hull. Furthermore it is provided some applications including matrix rings over a right $G^{\, z}$-extending ring.
참고문헌 (23)
- E. Akalan, "Goldie extending modules", Comm. Algebra, 37(2), pp.663~683 (2009)[DOI]
- E. Akalan, "Goldie extending rings", Comm. Algebra, 40(2), pp.423~428 (2012)[DOI]
- G. F. Birkenmeier, "Ring hulls and applications", J. Algebra, 304(2), pp.633~665 (2006)[DOI]
- G. F. Birkenmeier, "Extensions of Rings and Modules" (2013), Springer
- V. Camillo, "Non-self-injective injective hulls with compati"ble multiplication", J. Algebra, 314(1), pp.471~478 (2007)[DOI]
- S. Crivei, "Modules whose closed submodules with essential socle are direct summands", Taiwanese J. Math, 18(4), pp.989~1002 (2014)[DOI]
- N. V. Dung, "Extending modules", Pitman Research Notes in Mathematics Series, 313 (1994), Longman
- L. Fuchs, "Infinite Abelian Groups" (1970), Academic press
- A. W. Goldie, "Semi-Prime Rings with Maximum Condition", Proceedings of the London Mathematical Society, s3-10(1), pp.201~220 (1960), Wiley[DOI]
- K. R. Goodearl, "Ring Theory, Pure and Applied Mathematics, No. 33" (1976), Marcel Dekker, Inc
- Y. Kara, "When some complement of a z-closed submodule is a summand", Comm. Algebra, 46(7), pp.3071~3078 (2018)[DOI]
- I. Kikumasa, "On Goldie extending modules with condition(C2)", Comm. Algebra, 44(9), pp.4041~4046 (2016)[DOI]
- T. Y. Lam, "Lectures on Modules and Rings, Graduate Texts in Mathematics" (1999), Springer-Verlag
- S. H. Mohamed, "Ojective modules", Comm. Algebra, 30(4), pp.1817~1827 (2002)[DOI]
- B. L. Osofsky, "Homological properties of rings and modules", Ph. D, pp.1964
- B. L. Osofsky, "On ring properties of injective hulls", Canad. Math. Bull, 10, pp.275~282 (1967)
- D. S. Passman, "The Algebraic Structure of Group Rings, Pure and Applied Mathematics" (1977), Wiley-Interscience
- P. F. Smith, "Modules for which every submodule has a unique closure, in Ring theory", pp.302~313 (1993), World Sci. Publ
- P. F. Smith, "Continuous and quasi-continuous modules", Houston J. Math, 18(3), pp.339~348 (1992)
- B. Stenstrom, "Rings of quotients, Die Grundlehren der mathematischen Wissenschaften, Band 217" (1975), Springer-Verlag
- A. Tercan, "On certain CS-rings", Comm. Algebra, 23(2), pp.405~419 (1995)[DOI]
- A. Tercan, "On CLS-modules", Rocky Mountain J. Math, 25(4), pp.1557~1564 (1995)[DOI]
- Adnan Tercan, "Module Theory, Extending Modules and Generalizations", Frontiers in Mathematics (2016), Springer Basel[DOI]
